MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ER8075
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the label on the inner package of the kit claims that the device is a '125 cc titan cl reservoir', but the device is a 75 cc reservoir.All of the lot numbers on the box, inner packaging, and device match and represent a 75cc titan cl reservoir device, but the label on the inner package incorrectly states that it is the larger titan reservoir (125cc).The device was not implanted.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report [nc] and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed in veeva to be associated.A nc was identified as associated with this lot number; however, the failure being reported in the complaint is not related to the issue identified in the nc.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The pictures submitted from the field for (b)(4) were reviewed by quality.For the lot 10107594 complaint unit, the correct retail label and laser marked lot number were pictured.No picture of the patient labels were provided.It was confirmed that the pictured lid printing incorrectly references 125cc titan reservoir instead of 75cc, but the lot number and expiration date on the lid printing were correct.The dhr for lot 10107594 was reviewed.There were no nc's or capa's tied to lot 10107594.Lid printing was performed per internal procedures.Afterwards lid independent inspection was completed per internal procedures.There was no units rejected during this inspection.The secondary copy of the lid was attached to the traveler and contained the correct printed information (75cc).The patient label and retail label attached to the traveler were also correct.Given the information collected during investigation, a root cause for the issue noted in the complaint was not identified as no discrepancies were found during dhr review.Based on the available information, a root cause for the issue noted in the complaint was not identified as no discrepancies were found during dhr review.Given this is the only complaint of this issue on this lot, it is believed to be an isolated incident.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21941755
Report Number2125050-2025-00733
Device Sequence Number15591935
Product Code FHW
UDI-Device Identifier05708932473910
UDI-Public05708932473910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberER8075
Device Lot Number10107594_ER80752400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown